Publications


A well-balanced finite volume method for the relativistic Burgers equation on an FLWR background
T. Ceylan, P. G. LeFloch, and B. Okutmustur
(Accepted paper) To appear in Communications in Computational Physics (CiCP).
Finite volume approximation of the relativistic Burgers equation on a Schwarzschild-(Anti-)de Sitter spacetime [Abstract] [PDF]
B. Okutmustur and T. Ceylan
Turk J Math (2017) 41: 1027-1041.
Finite Volume Method for the Relativistic Burgers Model on a (1+1)-Dimensional de Sitter Spacetime [Abstract] [PDF]
T. Ceylan and B. Okutmustur
Math. Comput. Appl. 2016, 21(2), 16.
Derivation of the relativistic Burgers equation on a de Sitter background
B. Okutmustur and T. Ceylan
Proccedings of 19th International Conference on Applied Mathematics, (WSEAS--AMATH14), Mathematics and Computers in Science and Engineering Series 38, pp. 41-47, 2014.
Relativistic Burgers equations on a curved spacetime. Derivation and finite volume approximation [Abstract] [PDF]
P. G. LeFloch, H. Makhlof and B. Okutmustur
SIAM Journal on Numerical Analysis, Volume 50, Number 4 (2012), 2136-2158.
Hyperbolic conservation laws on manifolds. Error estimate for finite volume schemes [Abstract] [PDF]
P. G. LeFloch, W. Neves and B. Okutmustur
Acta Mathematica Sinica, Volume 25, Number 7 (2009), 1041-1066.
Finite Volume Schemes on Lorentzian Manifolds [Abstract] [PDF]
P. Amorim, P. G. LeFloch and B. Okutmustur
Communications in Mathematical Sciences, Volume 6, Number 4 (2008), 1059-1086.
Hyperbolic conservation laws on spacetimes. A finite volume scheme based on differential forms [Abstract] [PDF]
P. G. LeFloch and B. Okutmustur
Far East Journal of Mathematical Sciences (FJMS), Volume 31, Issue 1 (2008), Pages 49-83.
Hyperbolic conservation laws on spacetimes with limited regularity [Abstract] [PDF]
P. G. LeFloch and B. Okutmustur
C.R. Acad. Sci. (CRAS), Paris 346 (2008), 539-543.
Reproducing Kernel Hilbert Spaces [Abstract]
B. Okutmustur
Master thesis, Bilkent University, August 2005
  Books :
Reproducing Kernel Hilbert Spaces: The Basics, Bergman Spaces, and Interpolation Problems [Abstract]
with Aurelian Gheondea
LAP Lambert Academic Publishing, 2010, ISBN 978-3-8383-5631-0.
Finite Volume Method For Hyperbolic Conservation Laws On Manifolds: Convergence Analysis and Error Estimation [Abstract]
Baver Okutmustur
LAP Lambert Academic Publishing, 2017, ISBN 978-3-3300-6310-5.